# SDR DALA2022080905435

- Difficulty date: August 8, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767
- Aircraft serial: 29717
- Aircraft time: 82,764 hours, 14,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1820 ENT DOOR SHOWED OPEN ON TAXI OUT, CORRECTIVE ACTION: CYCLED ENTRY DOOR 4L OPEN AND CLOSE, OPS NORMAL, ALL IND. NORMAL ABLE TO ARM AND DISARM DOOR WITH ALL IND. NORMAL I A W B767-400 AMM 52-11. (9024472)
